Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Under birth control. Taking cephalexin for ear infection. Common causes for pink discharge?

what are common causes for pink discharge?
i'm on birth control. and my doctor put me on the skip period method. i just started my third months pack of pills about 5 days ago. but at the same time i was taking my last pill of cephalexin for an ear infection. but about two hours ago i had weird pink discharge. should i be worried?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for your query.

Pink discharge is actually blood stained discharge. It may occur sometimes in women who are on pills specially for prolonged periods. It may also be due to some infection .Cephalexin don't interfere with oral contraceptives.

In my opinion, if you have some itching, burning or foul smell in disharge you should take antibiotic treatment.

Hope this helps.
For any further queries you can directly reach out to me on the following URL:
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor